# SDR COMA0660636

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 12,787 hours, 11,575 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Activated
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5067 - EN ROUTE CVG-MYR RECEIVED AN IDG NR 1 CAUTION MESSAGE, FLIGHT DIVERTED TO CVG.  PERFORMED RECONNECT OF NR 1 IDG, PERFORMED AN OPERATIONAL CHECK WITH NO DISCREPANCIES NOTED.
